MTX injections

Hi all , bah humbug

I have rhumi nurse appointment today , but you know

I'm seriously thinking of stopping MTX injections, I'm still feeling

Sick and my bones and joints ache so much more. Why ? What happen

If I stop ? What alternative meds are there I will be asking my rhumi

Nurse of course . I just hate feeling sick and drained that's without

Doing house work and general things any suggestions ??? xxxx merry Christmas and soft

Hugs to you all.

Angie x x

3 Replies

oldestnewest
  • Hi there,

    here are lots of other things you can try, so do make clear to your rheumy that you find the side effects intolerable and aren't finding that you get enough benefits. MTX is the real backbone of treatment, and works hugely well for lots of people, and is cheap and well tested so I think too often docs don't want to suggest changes unless you make it really clear that you don't thing it's working well enough. And there are other cheap drugs such as Leflunomide and sUlphasalazine that can be tried, event without starting to consider the expensive biologics.

    But talk to your nurse, as you really don't want to stop u til you have an alternative lined up. old luck. Polly

  • Agree with Polly x

  • Please don't stop taking your MXT. It takes sometimes months to work. I bet mine didn't do anything for at least 3 or 4 months. Then the doctor put me on Remicade and I was able to forget that I have RA. Maybe that would work for you. Hope you feel better, we have all been there and done that. Merry Christmas

You may also like...